# SDR ASOA2013021403014

- Difficulty date: January 20, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,736 hours, 17,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR CRACKED LT SIDE DOOR FRAME, OTBD OF BRAKE GAUGE SUPPORT BRACKET.  REPAIRED IAW GREO 670-53-11-509.
